# SDR CA030205011

- Difficulty date: January 20, 2003
- Submitted: March 25, 2003
- Operation: Air carrier
- Make and model: Boeing 737217
- Aircraft time: 66,179 hours, 35,871 cycles
- Engine: Pwa JT8D17
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Overserviced
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: W, J
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER TAKE OFF,  NOSE GEAR DID NOT STOW.  OLEO DID NOT EXTEND FULLY OR MADE CONTACT WITH SNUBBERS.  THRUST REVERSER ISOLATION VALVE LIGHT ILLUMINATED.  GEAR WAS CYCLED WAS NORMAL. MAINT FIRST CHECKED NOSE OLEO SERVICING AND DISCOVERED OLEO TO BE OVERSERVICED. THIS CAUSED NITROGEN PRESSURE AND VOLUME TO BE INSUFFICIENT FOR  OLEO EXTENSION.   FOR THRUST REVERSER ISOLATION LIGHT TO ILLUMINATE, NLG OLEO EXTENSION HAD TO BE LESS THAN 4 INCHES. MAINT PERFORMED A COMPLETE OLEO SERVICING PER MM.  A/C WAS JACKED AND OLEO EXTENSION WAS SMOOTH AND COMPLETE AND RETRACTION SYS TESTED SERVICEABLE.  INVESTIGATION REVEALED THAT NLG OLEO WAS IMPROPERLY SERVICED DURING HEAVY MAINTENANCE VISIT.
